# SDR CA130722013

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,070 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 5
- Part time: 973 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE INSPECTION IT WAS FOUND THAT THE NR 5 CYLINDER HAD DEVELOPED A CRACK BETWEEN THE BARREL AND HEAD.  THE SUPERIOR CYLINDER WAS R & R WITH A GENUINE CONTINENTAL CYLINDER.  THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
